MAUDE Adverse Event Report: WAVELIGHT GMBH WAVELIGHT FS200 FEMTOSECOND LASER; POWERED LASER SURGICAL INSTRUMENT

WAVELIGHT GMBH WAVELIGHT FS200 FEMTOSECOND LASER; POWERED LASER SURGICAL INSTRUMENT
Catalog Number 8065990941
Medical Device Problem Code Unexpected Therapeutic Results (1631)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/07/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3., h.6.: investigation, including root cause analysis, is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A physician reported that during the procedure a very sticky flap was created that was very difficult to lift the flap with central adhesions on the patient's right eye during refractive surgery.The patients left eye flap was easy to lift with no issues.The procedure was completed on same day.
 
Additional Manufacturer Narrative
Additional information provided in d.9., h.3., h.6., and h.11.A review of the device history record (dhr) traceable to the reported serial number indicates that the product was processed and released according to the product¿s acceptance criteria.A review of the technical service onsite history showed no abnormalities that could have contributed to this event.The device was successfully verified prior and after the day of event.Most recent onsite visit from field service engineer was performed and signed service installation record.System meets specifications as per service installation record.The review of logfile for the day of treatment shows all laser system functions were within specifications.The reported treatment could be identified in the logfile.The logfile shows that the beam control check was performed before the start of the treatment and not immediately before the treatment.The surgeon missed vacuum two once during the docking process/before the treatment.Patient interface cone was docked twice on patient¿s eye because the surgeon has had difficulties to reach a valid suction two value.The logfile shows vacuuming one time and vacuum two time the duration of the docking process.The treatment of the patient's right eye was finished successfully.The thickness of the flap was thinner than the recommended flap thickness.No technical root cause could be identified during logfile review.The system was working within specification.No part is expected to be returned to device for evaluation.No on-site visit by a field service engineer was identified in relation to the reported issue.No root cause for the reported event could be determined, as the device was found to meet specifications.The manufacturer internal reference number is: (b)(4).

Brand Name
WAVELIGHT FS200 FEMTOSECOND LASER
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
WAVELIGHT GMBH
am wolfsmantel 5
erlangen 91058
GM  91058
Manufacturer (Section G)
WAVELIGHT GMBH
am wolfsmantel 5
erlangen 91058
GM   91058
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key24242866
Report Number3003288808-2026-00081
Device Sequence Number8309886
Product Code GEX
UDI-Device Identifier00380659909412
UDI-Public(01)00380659909412(17)431006(11)231006(10)168CNU
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K101006
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8065990941
Device Lot Number168CNU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/09/2026
Supplement Date Received by Manufacturer05/27/2026
Initial Report FDA Received Date02/02/2026
Supplement Report FDA Received Date06/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/06/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age33 YR
Patient SexMale